A Class of Nonlinear Local Higher Jordan Triple Derivable Maps on Triangular Algebras

Xiu Hai FEI, Zhong Hua WANG, Hai Fang ZHANG

PDF(456 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (5) : 839-856. DOI: 10.12386/A20210070

A Class of Nonlinear Local Higher Jordan Triple Derivable Maps on Triangular Algebras

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(5): 839-856 https://doi.org/10.12386/A20210070

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(456 KB)

Accesses

Citation

Detail

Sections
Recommended

/